Search this author in Google Scholar
Weak and vague convergence of spectral shift functions of one-dimensional Schrödinger operators with coupled boundary conditions
Methods Funct. Anal. Topology 23 (2017), no. 4, 378-403
We prove weak and vague convergence results for spectral shift functions associated with self-adjoint one-dimensional Schrödinger operators on intervals of the form $(-\ell,\ell)$ to the full-line spectral shift function in the limit $\ell\to \infty$ for a class of coupled boundary conditions. The boundary conditions considered here include periodic boundary conditions as a special case.